Alert archive / Arkansas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 159, NWS Tulsa, OK

June 24, 2018Franklin County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 24, 2018, 6:05 PM CDT for Franklin County, Arkansas. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2018, 6:05 PM CDT (23:05 UTC)
Expired
Jun 24, 2018, 7:00 PM CDT
In force
55 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

County Franklin County, AR

The radar

The Western Arkansas radar (KSRX), 62 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.1 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2018-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1257 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2018-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1257 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1200 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

286 
WUUS54 KTSA 242305
SVRTSA
ARC047-250000-
/O.NEW.KTSA.SV.W.0159.180624T2305Z-180625T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
605 PM CDT SUN JUN 24 2018

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Northeastern Franklin County in west central Arkansas...

* Until 700 PM CDT

* At 604 PM CDT, severe thunderstorms were located along a line
  extending from 5 miles northwest of Ozark to near Denning, moving
  northeast at 40 mph.

  HAZARD...70 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings. 

* Locations in or near the path include...
  Ozark...                          Altus...
  Wiederkehr Village...             Cass...
  Jethro...                         Barnes...
  Redding...                        Watalula...
  Toney...                          Turners Bend...
  Taft...                           Cravens...
  Paradise...                       

This includes Interstate 40 in Arkansas between mile markers 29 and
42.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3550 9371 3542 9382 3551 9397 3577 9378
      3577 9370
TIME...MOT...LOC 2304Z 232DEG 31KT 3552 9392 3540 9376 

HAIL...<.75IN
WIND...70MPH
 
$$
3 follow-up statements
743 
WWUS54 KTSA 242322
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
622 PM CDT SUN JUN 24 2018

ARC047-250000-
/O.CON.KTSA.SV.W.0159.000000T0000Z-180625T0000Z/
Franklin AR-
622 PM CDT SUN JUN 24 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHEASTERN FRANKLIN COUNTY...

At 622 PM CDT, severe thunderstorms were located along a line
extending from Cass to 8 miles northwest of Woodland, moving
northeast at 40 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations in or near the path include...
Ozark...                          Wiederkehr Village...
Cass...                           Jethro...
Barnes...                         Redding...
Turners Bend...                   Watalula...
Taft...                           Paradise...

This includes Interstate 40 in Arkansas between mile markers 33 and
38.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3552 9371 3549 9385 3558 9392 3577 9378
      3577 9370
TIME...MOT...LOC 2322Z 219DEG 33KT 3567 9382 3559 9366 

HAIL...<.75IN
WIND...70MPH
 
$$
093 
WWUS54 KTSA 242339
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
639 PM CDT SUN JUN 24 2018

ARC047-250000-
/O.CON.KTSA.SV.W.0159.000000T0000Z-180625T0000Z/
Franklin AR-
639 PM CDT SUN JUN 24 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHEASTERN FRANKLIN COUNTY...

At 639 PM CDT, severe thunderstorms were located along a line
extending from 2 miles north of Cass to 6 miles south of Pettigrew,
moving northeast at 35 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations in or near the path include...
Cass...                           Turners Bend...
Taft...                           Barnes...
Paradise...                       Redding...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3561 9371 3561 9379 3563 9388 3577 9378
      3577 9370
TIME...MOT...LOC 2339Z 215DEG 25KT 3572 9384 3573 9366 

HAIL...<.75IN
WIND...60MPH
 
$$
858 
WWUS54 KTSA 242354
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
654 PM CDT SUN JUN 24 2018

ARC047-250003-
/O.EXP.KTSA.SV.W.0159.000000T0000Z-180625T0000Z/
Franklin AR-
654 PM CDT SUN JUN 24 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FRANKLIN COUNTY
WILL EXPIRE AT 700 PM CDT...
    
The line of storms which prompted the warning have exited the warned 
area. Therefore the warning will be allowed to expire.  However 
gusty winds are still possible with the remaining thunderstorms.

LAT...LON 3561 9371 3561 9379 3563 9388 3577 9378
      3577 9370
TIME...MOT...LOC 2353Z 232DEG 31KT 3579 9373 3580 9355 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:19 PM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, Jun 24, 3:19 PM CDT, 2 hours 46 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
319 PM CDT Sun Jun 24 2018

.DISCUSSION...
Small scale MCS currently ongoing across portions of central to
south central OK, with several 50+ kt wind gusts noted along the
leading edge. Movement has been to the east-southeast, and expect
the system to maintain strength as it continues to move into
southeast OK over the next few hours. A severe thunderstorm watch
has recently been issued for southeast OK mainly for a wind
threat, although some hail will be possible with the stronger
updrafts. Current motion/various CAMS solutions suggest this
activity should be exiting our forecast area around 00-01Z.

A relative lull in convection is likely for much of the evening,
although another round of showers/storms is possible later
tonight as High Plains activity drops east and southeast into the
forecast area mainly after midnight. There still remains much
uncertainty as to how far south this activity will develop,
although the HRRR and 18Z NAM both show convection moving well
into eastern OK by late tonight. Areas of showers/storms may
persist/redevelop Monday afternoon and overnight as a band of
higher PWs sets up across much of northeast OK.

There are a few signals in the model guidance that parts of far
northeast OK/northwest AR could be grazed by a late night MCS
Tuesday night, although expect a drying trend soon after as the
upper low shifts east.

The upper ridge will strengthen for mid-late next week, with hot
and humid weather prevailing.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   70  89  75  94 /  60  30  40  10
FSM   72  92  75  95 /  30  10  20  10
MLC   75  92  76  94 /  20  20  30  10
BVO   69  86  72  94 /  60  50  40  10
FYV   69  87  72  90 /  30  20  40  20
BYV   69  90  72  91 /  30  20  40  20
MKO   72  89  74  92 /  20  20  40  10
MIO   69  86  74  93 /  60  40  40  20
F10   74  90  74  92 /  30  30  40  10
HHW   75  92  75  96 /  20  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...06
LONG TERM....18
Hazardous weather outlook, Jun 24, 4:58 PM CDT, 1 hour 7 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
458 PM CDT Sun Jun 24 2018

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
458 PM CDT Sun Jun 24 2018

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Southeast Oklahoma.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...Ongoing.

DISCUSSION...
Severe storms are ongoing across southeast Oklahoma this
afternoon. The line of storms extends into western Arkansas as
well. The main severe weather threat across southeast Oklahoma
will be from damaging winds through early evening, and then the
storms will move east of the area.

Another complex of storms may form in the high Plains this evening
and track toward northeast Oklahoma after midnight. If this
complex develops, there would be a potential for isolated damaging
wind gusts overnight.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY...Thunderstorm Potential.
TUESDAY...Thunderstorm Potential...Dangerous Heat Potential.
WEDNESDAY and THURSDAY...Dangerous Heat Potential.
FRIDAY and SATURDAY...No Hazards.

EXTENDED DISCUSSION...
Chances for thunderstorms will largely remain across northeast
Oklahoma and northwest Arkansas during the early part of this week
as an upper level system moves across the Northern Plains. Upper
level ridging will begin to build across the Southern Plains and
will become the dominant weather feature from mid week on.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Main short term severe threat will be across far southeast
Oklahoma and far western Arkansas. These storms will move out of
the area by early evening. If another storm complex develops
tonight, it will not affect eastern Oklahoma until after midnight.

weather.gov/tulsa contains additional information.

CORFIDI

In the hours before

Special weather statement, Jun 24, 3:32 PM CDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Tulsa OK
332 PM CDT SUN JUN 24 2018

OKZ070-071-073>076-242100-
Haskell OK-Pittsburg OK-Muskogee OK-Latimer OK-Le Flore OK-
McIntosh OK-
332 PM CDT SUN JUN 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR HASKELL...MCINTOSH...LATIMER...
NORTHWESTERN LE FLORE...PITTSBURG AND SOUTHEASTERN MUSKOGEE COUNTIES
UNTIL 400 PM CDT...

At 331 PM CDT, strong thunderstorms were located along a line
extending from 2 miles south of Checotah to 2 miles northeast of
Tupelo. Movement was southeast at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations in or near the path include...
Mcalester...                      Wilburton...
Eufaula...                        Stigler...
Checotah...                       Hartshorne...
Krebs...                          Quinton...
Kiowa...                          Porum...
Savanna...                        Keota...
Red Oak...                        Mccurtain...
Bokoshe...                        Crowder...
Whitefield...                     Alderson...
Kinta...                          Canadian...

This includes Interstate 40 in Oklahoma between mile markers 244 and
272.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with some of these storms, and
may lead to localized flooding. Do not drive your vehicle through
flooded roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near Lake Eufaula or any area lakes, get out of the water
and move indoors or inside a vehicle. Remember, lightning can strike
out to 10 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.

&&

A severe thunderstorm watch remains in effect until 800 PM CDT for
southeastern Oklahoma.

LAT...LON 3468 9589 3468 9609 3505 9609 3515 9598
      3533 9598 3538 9594 3538 9588 3545 9588
      3547 9582 3550 9582 3555 9578 3536 9491
      3535 9492 3535 9483 3532 9482 3532 9471
      3468 9511 3468 9551 3461 9552 3461 9588
TIME...MOT...LOC 2031Z 325DEG 34KT 3543 9551 3463 9640
Special weather statement, Jun 24, 4:37 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Tulsa OK
437 PM CDT SUN JUN 24 2018

ARZ010-019-029-OKZ069-072-074-076-242215-
Sebastian AR-Washington AR-Crawford AR-Haskell OK-Adair OK-
Sequoyah OK-Le Flore OK-
437 PM CDT SUN JUN 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD...SEBASTIAN...
SOUTHWESTERN WASHINGTON...EAST CENTRAL HASKELL...SEQUOYAH...SOUTHERN
ADAIR AND NORTHEASTERN LE FLORE COUNTIES UNTIL 515 PM CDT...

At 437 PM CDT, strong thunderstorms were located along a line
extending from 3 miles northeast of Bunch to 7 miles south of
Bokoshe. Movement was east at 40 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Sallisaw...                       Poteau...
Stilwell...                       Cedarville...
Mountainburg...                   Natural Dam...
Greenwood...                      Alma...
Barling...                        Pocola...
Muldrow...                        Roland...
Lavaca...                         Spiro...
Arkoma...                         Mulberry...
Panama...                         Mansfield...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 20.
 Interstate 40 in Oklahoma between mile markers 306 and 328.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 49.

A severe thunderstorm watch remains in effect until 800 PM CDT for
southeastern Oklahoma.

LAT...LON 3510 9414 3506 9425 3506 9423 3497 9423
      3495 9438 3507 9487 3580 9477 3590 9405
TIME...MOT...LOC 2137Z 264DEG 44KT 3572 9473 3507 9479
Special weather statement, Jun 24, 5:08 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Tulsa OK
508 PM CDT SUN JUN 24 2018

OKZ076-242245-
Le Flore OK-
508 PM CDT SUN JUN 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LE FLORE COUNTY
UNTIL 545 PM CDT...

At 508 PM CDT, strong thunderstorms were located along a line
extending from 2 miles south of Hartford to 11 miles southwest of
Octavia. Movement was east at 50 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Heavener...                       Octavia...
Heavener Runestone State Park...  Muse...
Big Cedar...                      Hodgen...
Honobia...

A severe thunderstorm watch remains in effect until 800 PM CDT for
southeastern Oklahoma.

LAT...LON 3454 9494 3500 9450 3500 9445 3451 9447
      3451 9494
TIME...MOT...LOC 2208Z 287DEG 47KT 3499 9438 3446 9489
Special weather statement, Jun 24, 5:12 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Tulsa OK
512 PM CDT SUN JUN 24 2018

OKZ049-053-242300-
Choctaw OK-Pushmataha OK-
512 PM CDT SUN JUN 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PUSHMATAHA AND
EASTERN CHOCTAW COUNTIES UNTIL 600 PM CDT...

At 511 PM CDT, strong thunderstorms were located along a line
extending from 14 miles east of Nashoba to 6 miles southwest of
Antlers. Movement was southeast at 35 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations in or near the path include...
Hugo...                           Fort Towson...
Sawyer...                         Rattan...
Messer...                         Hugo Lake State Park...
Raymond Gary State Park...        Oleta...
Grant...                          Ord...
Corinne...                        Fallon...
Sobol...                          Swink...
Frogville...                      Apple...
Speer...                          Huskey...

A severe thunderstorm watch remains in effect until 800 PM CDT for
southeastern Oklahoma.

LAT...LON 3387 9546 3389 9546 3387 9550 3389 9551
      3388 9554 3415 9557 3436 9505 3425 9505
      3424 9515 3394 9516 3396 9523 3394 9525
      3389 9526 3390 9526 3391 9527 3387 9529
      3389 9533 3387 9534
TIME...MOT...LOC 2211Z 329DEG 21KT 3441 9497 3418 9570
Special weather statement, Jun 24, 5:20 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Tulsa OK
520 PM CDT SUN JUN 24 2018

ARZ010-019-020-029-OKZ069-072-076-242245-
Sebastian AR-Washington AR-Franklin AR-Crawford AR-Adair OK-
Sequoyah OK-Le Flore OK-
520 PM CDT SUN JUN 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN...CRAWFORD...
SEBASTIAN...SOUTH CENTRAL WASHINGTON...EASTERN SEQUOYAH...
SOUTHEASTERN ADAIR AND NORTHEASTERN LE FLORE COUNTIES UNTIL 545 PM
CDT...

At 519 PM CDT, strong thunderstorms were located along a line
extending from 4 miles southeast of Winslow to 3 miles northwest of
Oliver. Movement was east at 30 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Poteau...                         Ozark...
Charleston...                     Cedarville...
Mountainburg...                   Natural Dam...
Greenwood...                      Alma...
Barling...                        Pocola...
Muldrow...                        Roland...
Lavaca...                         Spiro...
Arkoma...                         Mulberry...
Panama...                         Mansfield...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 42.
 Interstate 40 in Oklahoma between mile markers 316 and 328.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 41.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and will
lead to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 800 PM CDT for
southeastern Oklahoma.

LAT...LON 3538 9371 3537 9375 3542 9380 3531 9381
      3532 9392 3523 9392 3523 9403 3514 9403
      3514 9414 3510 9414 3506 9425 3506 9423
      3497 9424 3496 9428 3502 9473 3577 9458
      3577 9370
TIME...MOT...LOC 2219Z 273DEG 27KT 3577 9407 3496 9432
Special weather statement, Jun 24, 5:24 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Tulsa OK
524 PM CDT SUN JUN 24 2018

OKZ053-242315-
Choctaw OK-
524 PM CDT SUN JUN 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHOCTAW COUNTY UNTIL 615
PM CDT...

At 523 PM CDT, strong thunderstorms were located along a line
extending from 3 miles south of Bokchito to 4 miles west of Rattan.
Movement was southeast at 25 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations in or near the path include...
Hugo...                           Boswell...
Soper...                          Kent...
Goodland...                       Grant...
Ord...                            Speer...
Unger...                          Gay...

A severe thunderstorm watch remains in effect until 800 PM CDT for
southeastern Oklahoma.

LAT...LON 3387 9584 3391 9588 3394 9594 3415 9595
      3416 9549 3415 9549 3387 9544 3387 9546
      3389 9546 3387 9550 3389 9551 3388 9554
      3393 9556 3394 9560 3392 9561 3391 9564
      3391 9567 3389 9569 3390 9575 3387 9577
TIME...MOT...LOC 2223Z 318DEG 23KT 3397 9614 3419 9550

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 5:12 AM CDTSevere Thunderstorm WarningTSACrawford, Sebastian48 min
Jun 24, 5:54 AM CDTSpecial Weather StatementTSACrawford, Sebastian36 min
Jun 24, 6:10 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian50 min
Jun 24, 6:21 AM CDTSevere Thunderstorm WarningTSACrawford, Sebastian39 min
Jun 24, 6:49 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian56 min
Jun 24, 7:09 AM CDTSpecial Weather StatementTSAMadison36 min
Jun 24, 7:21 AM CDTSevere Thunderstorm WarningTSAFranklin24 min
Jun 24, 4:37 PM CDTSpecial Weather StatementTSACrawford, Sebastian38 min
Jun 24, 5:14 PM CDTAreal Flood AdvisoryTSACrawford, Sebastian3 hr
Jun 24, 5:20 PM CDTSpecial Weather StatementTSACrawford, Franklin, Sebastian25 min
Jun 24, 5:43 PM CDTSevere Thunderstorm WarningTSAFranklin47 min
Jun 24, 6:32 PM CDTSevere Thunderstorm WarningTSAMadison58 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.